# SDR DALA2022052403613

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 52,685 hours, 27,482 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - RIGHT MLG RETRACT ACTUATOR ANCHORAGE FITTING HAS CORROSION ON THE BORE AND FACES. CORRECTIVE ACTION: REPAIRED PER PRI 599631-14 REV. 0, ER/A 599631-14 REV. ORIGINAL. AND A319 SRM 57-26-13.(2246076)
